Introduction to Infinite Dimensional Analysis

Mo 15.00-16.00

Tue 9.00-10.00

Thu 12.00-13.00

Room HXLY 658 ;

Lecture Notes

Guionnet A, Zegarlinski B, Lectures on logarithmic Sobolev inequalities, LECT NOTES MATH, 2003, Vol:1801, Pages:1-134,


Jerome A. Goldstein, Semigroups of linear operators and applications, Oxford University Press, Clarendon Press, 1985.

Dominique Bakry, Ivan Gentil and Michel Ledoux, Analysis and Geometry of Markov Diffusion Operators

Sur Les Inegalites de Sobolev Logarithmiques - S. Blanchere, D. Chafai, P. Fougeres, I. Gentil, F. Malrieu, C. Roberto, and G. Scheffer, Societe Mathematique de France, 2000.

Viorel Barbu, Nonlinear semigroups and differential equations in Banach spaces. Noordhoff International Publishing 1976.


You May Like to Visit

Pure Mathematics Section: Analysis